# SDR PE2A2016F00153

- Difficulty date: June 19, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N711RX
- Make and model: Beech 58
- Aircraft serial: TH611
- Aircraft time: 8,105 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 00282001631
- Condition: Broken
- Location: Nlg
- Part time: 8,105 hours, 8,100 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG UPPER DRAG LINK BROKE DURING THE LANDING GEAR EXTENSION CYCLE, CAUSING COLLAPSE OF THE NLG DURING LANDING.  THE BREAK OCCURRED AT THE AFT SECTION OF THE RT SIDE OF THE DRAG LINK, JUST BELOW THE ACTUATOR ROD ATTACH AREA.  TO BE MORE SPECIFIC, THE BREAK WAS AT THE FORWARD-MOST WELD WHERE THE CAST BELLCRANK PORTION IS WELDED TO THE TUBULAR STRUCTURE.  THE BREAK ALSO EXTENDED THROUGH THE CENTERLINE OF THE PIN ON TOP OF THE LINK THAT WAS INSTALLED DURING MFG TO PLUG A HOLE.  THE FAILED DRAG LINK WAS THE OLD STYLE, CONSTRUCTED OF STEEL TUBING.
